ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

The quantum sinh-Gordon model in noncommutative (1+1) dimensions

Vaidya, Sachindeo (2007) The quantum sinh-Gordon model in noncommutative (1+1) dimensions. In: Physics Letters B, 655 (5-6). pp. 294-297.

[img] PDF
Restricted to Registered users only

Download (133kB) | Request a copy


Using twisted commutation relations we show that the quantum sinh-Gordon model on noncommutative space is integrable, and compute the exact two-particle scattering matrix. The model possesses a strong-weak duality, just like its commutative counterpart.

Item Type: Journal Article
Publication: Physics Letters B
Publisher: Elsevier
Additional Information: Copyright of this article belongs to Elsevier.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for High Energy Physics
Date Deposited: 30 May 2008
Last Modified: 19 Sep 2010 04:45
URI: http://eprints.iisc.ac.in/id/eprint/14120

Actions (login required)

View Item View Item